# SDR 9JLA2014030406397

- Difficulty date: February 27, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N800FL
- Make and model: Raythn HAWKER800
- Aircraft serial: 258005
- Aircraft time: 12,782 hours, 10,347 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 25FC788141A
- Part serial: 527
- Condition: Failed
- Location: Cabin
- Part time: 12,728 hours, 10,347 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: I, B, A

## Discrepancy

THE PILOT, SIC, REPORTED THAT WHILE CLIMBING OUT OF FL320 TO FL360, HE HEARD A LOUD BANG.  THE SIC STATED THAT HE LOOKED OVER HIS SHOULDER TO THE CABIN & THE PAX ADVISED THAT THE NR 3 LT CABIN WINDOW HAD CRACKED.  THE SIC ADVISED THE PIC OF THE EVENT. THE PIC DONNED HIS O2 MASK & ASKED THE SIC TO INVESTIGATE.  THE SIC INDICATED THAT HE COULD SEE THE OUTER PANE OF THE NR 3 LT WINDOW WAS CRACKED ACROSS THE WINDOW, FRAME TO FRAME.  THE CREW DISCUSSED BRIEFLY & DECIDED TO RETURN TO THE DEPARTING AIRPORT.  THE PAXS WERE ADVISED & WERE GIVEN INSTRUCTIONS, THE CREW CONTACTED CTR &  ASKED FOR RETURN INSTRUCTIONS & DESCENT TO 10,000 FT.  THE CREW WAS REQUIRED TO BURN OFF EXTRA FUEL TO PREVENT AN OVERWEIGHT LANDING.  INSPECTION OF THE ACFT AFTER SHUTDOWN FOUND A LARGE SECTION OF THE NR 3 LT CABIN WINDOW OUTER PANE MISSING.  THIS WINDOW WAS ORIGINAL TO THE AIRCRAFT.  HE NR 3 LT WINDOW ALONG WITH 4 OTHER ORIGINAL WINDOWS WERE REPLACED AS A PRECAUTION.
